A NOTE ON HYPERBOLIC DIFFERENTIAL EQUATIONS ON MANIFOLD ArticleAshyralyev A., Sozen Y., Hezenci F.AIP Conference Proceedings. Vol. 2325. 2021.
A NOTE ON PARABOLIC DIFFERENCE EQUATIONS ON MANIFOLD ArticleAshyralyev A., Hezenci F., Sozen Y.AIP Conference Proceedings. Vol. 2483. 2022.
A NOTE ON PARABOLIC DIFFERENTIAL EQUATIONS ON MANIFOLD ArticleAshyralyev A., Sozen Y., Hezenci F.AIP Conference Proceedings. Vol. 2334. 2021.
A NOTE ON POSITIVITY OF TWO-DIMENSIONAL DIFFERENTIAL OPERATORS ArticleAshyralyev A., Akturk S.Filomat. Vol. 31. 2017. P.. 4651-4663
A NOTE ON SINGLE-STEP DIFFERENCE SCHEME FOR THE SOLUTION OF STOCHASTIC DIFFERENTIAL EQUATION ArticleAshyralyev A., Okur U., Ashyralyyev C.Lobachevskii Journal of Mathematics. Vol. 45. 2024. P.. 1366-1387
A NOTE ON STABILITY OF PARABOLIC DIFFERENCE EQUATIONS ON TORUS ArticleAshyralyev Allaberen, Hezenci Fatih, Sozen YasarNumerical Functional Analysis and Optimization. Vol. 44. 2023. P.. 490-509
A NOTE ON THE CONTINUITY OF MINORS IN GRAND LEBESGUE SPACES ArticleMolchanova A.Journal of Fixed Point Theory and Applications. Vol. 21. 2019.
A NOTE ON THE DELAY NONLINEAR PARABOLIC DIFFERENTIAL EQUATIONS ArticleAshyralyev A., Agirseven D., Mu’Azu S.B.Filomat. Vol. 38. 2024. P.. 5761-5778
A NOTE ON THE DERIVATION OF EXACT SOLUTIONS FOR CHARGED PERFECT FLUID WITH VANISHING LORENTZ FORCE ArticleTsalakou G.A.Classical and Quantum Gravity. Vol. 10. 1993. P.. 2191-2192
A NOTE ON THE ELLIPTIC-TELEGRAPH IDENTIFICATION PROBLEM WITH NON-LOCAL CONDITION ArticleAshyralyev A., Al-Hammouri A.AIP Conference Proceedings. Vol. 2334. 2021.
A NOTE ON THE FOURTH-ORDER DIFFERENTIAL EQUATIONS ArticleAshyralyev A., Ibrahim I.M.AIP Conference Proceedings. Vol. 3085. 2024.
A NOTE ON THE HYPERBOLIC-PARABOLIC IDENTIFICATION PROBLEM WITH INVOLUTION AND DIRICHLET BOUNDARY CONDITION ArticleAshyraliyev M., Ashyralyyeva M.A., Ashyralyev A.BULLETIN OF THE KARAGANDA UNIVERSITY-MATHEMATICS. Vol. 99. 2020. P.. 120-129
A NOTE ON THE NONLOCAL BOUNDARY VALUE PROBLEM FOR A THIRD ORDER PARTIAL DIFFERENTIAL EQUATION ArticleBelakroum K., Ashyralyev A., Guezane-Lakoud A.Filomat. Vol. 32. 2018. P.. 801-808
A NOTE ON THEOREM OF MASSERA ArticleZubelevich O.Regular and Chaotic Dynamics. Vol. 11. 2006. P.. 475-481
A NOTE ON THE PAPER ”SINGULAR INTEGRAL OPERATORS IN GENERALIZED MORREY SPACES ON CURVES IN THE COMPLEX PLANE”, MEDITERR. J. MATH. (2017) 14: 203. DOI.ORG/10.1007/S00009–017–1004–9, BY E. BURTSEVA ArticleGuliyev V.S., Sawano Y.Journal of Mathematical Inequalities. Vol. 16. 2022. P.. 345-346